# SDR SWAA2022080839317

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 59,931 hours, 35,727 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER I/B ACCESS PANEL FWD SUPPORT ANGLE (Z BRACKET) IS CRACKED. / [01] REMOVED AND REPLACED RIGHT WING UPPER I/B ACCESS PANEL FWD SUPPORT ANGLE (?Z? BRACKET) IAW SRM 51-40-02;[02] C/W
